# SDR AALA20110420TUL05

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 CORROSION STATION 324.  INSTALLED PLUG DDK2704-7 AND CHANNEL 7452952-7 AT SEAT TRACK NUMBER 6 STATION 324 PER AARD 53-20-00-10.
